# SDR FDEA200911254169

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC151555318
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR BOARD SUPPORT CREASE IS CORRODED APPROX BETWEEN STA 1260-1270 AT RBL 65.  REMOVED CORROSION IAW 51-10-02 MAT THICKNESS 0.080. AFTER REWORK 0.040 FOUND TO BE OUT OF LIMITS  IAW SRM 53-60-13 FIG 101.  VARIFIED MATERIAL AS BAC 1515-5537075T6 IAW SRM 53-60-13.  LOCATED AND DRILLED IAW SRM 51-60-05. TREATED AND PRIMED IAW SRM 51-20-01.  PAINTED WHITE IAW SEM 51-21-04. INSTALLED NEW CREASE BEAM IAW SRM 51-40-02, MAJOR REPAIR.
